# SDR KBM2005F00254

- Difficulty date: August 10, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 5101 · Aircraft Structures
- Part: Case
- Part number: 355909103601
- Condition: Torn
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNITS ARE TORN AND WORN.  REMOVED AND REPLACED CASE.  (M)
